Access count of this item: 43

Files in This Item:
File Description SizeFormat 
1818-13.pdf1.22 MBAdobe PDFView/Open
Title: A Note on Risk Measure Theory from a Category-Theoretic Point of View (Financial Modeling and Analysis)
Authors: Adachi, Takanori
Author's alias: 足立, 高徳
Keywords: MSC: 91B30
16B50
91B82
18F10
JEL: C02
JEL: D46
monetary risk measure
monetary value measure
category
sheaf
Grothendieck topology
Issue Date: Dec-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1818
Start page: 163
End page: 180
URI: http://hdl.handle.net/2433/194606
Appears in Collections:Financial Modeling and Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.